# SDR UIEA2024083000880

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RH TANK, BETWEEN WS 404.4 AND 433.1 AT STGR L-10( FUEL LEAK RH TANK, BETWEEN WS 404.4 AND 433.1 AT STGR L-10, THE SEALANT WAS REMOVED WHERE THE FUEL LEAK WAS FOUND, IT WAS CLEANED PROPERLY, THE SEALANT WAS APPLIED CORRECTLY. THE FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013. THE FUEL LEAK TEST WAS SATISFACTORY )
